# SDR SWAA2023121122343

- Difficulty date: November 17, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 34,424 hours, 16,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STA 540 BL 0 T0 LBL 24.82 CRACK AT ATTACH POINT.<[01] REMOVED REPLACED CABIN FLOOR SUPPORT AT STA 540 BL 0 T0 LBL 24.82 PER SRM 51-40-02.
